Fibromyalgia - I have a question about Lyrica. I started taking 75 mg twice a day about 3 weeks?
- 26 Nov 2011 by 505eva
- lyrica, pain, fibromyalgia, side effect
... ago. At first, it appeared to be helping with the pain. After about 2 weeks, it didn't seem to be working as well. I know I'm on the lowest dose, but if I get a higher dose, will the side effects (mostly dizzy and that semi-pukey feeling) increase? I just don't know what to do. Anyone got any suggestions?
26 Nov 2011
Hi,I guess it is possible you are not on the right dose still, this takes time. I take this medication I have for a long time, and my Neurologist listens to my symptoms and if he feels the Lyrica will help with the pain he increases it to see if it has made a difference and normally it does. I am on 150mg at bed time now, and seems to work for me at this dose but everyone is different. I haven't noticed any side affects from taking this drug, maybe this is because I take it right before I try and sleep. Hope this helps, Liz.
27 Nov 2011
My experience with Lyrica the first time I took it other than some mild ankle swelling was ok & it helped the pain so very much. My insurance decided I could try something else when my newer doctor sent in a wrong diagnonis, I was in frights about getting my beloved Lyrica back! Well my appeal worked, & taking samples in the meantime, began to feel better. That was until I was approved til 2099 (yeah I kow riciulous)I started havng every side effesct listed! two 1/2 weeks later I am finally not as of last night taking it at all. Now my full pain has returned & am not sleeping. Havent had a wink all night so forgive, my errors also. The worst you could do is have side effects & have to quit it as I did. Tis such a sad day for me, too...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
from taking tramadol ( i also take lyrica) I take these for fibromyalgia. I only occasionally get these symptoms. My body twitches in different ...
6 answers • 22 Jan 2010
I do not like the way Lyrica makes me feel in the morning! My feet look a bit puffy as well. (I was in 5 inch heels yesterday for about 8 hours, so ...
9 answers • 24 Oct 2010
I have been taking lyrica 50 mg for just over 2 weeks now. I started taking 50 mg 2 x a day, but was feeling extremely lethargic and restless and ...
3 answers • 23 Aug 2012
My doctor has me on 600mg of Neurontin 3x a day AND 100mg of Lyrica 3x a day for fibromyalgia. I'm curious about the side effects. I have ...
10 answers • 22 Jan 2013
I was taking Lyrica and was still in pain, my doctor switched me to Gabapentin and at first I thought it was better. But a year and a half later I ...
8 answers • 16 May 2014